MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage(test strips outside of the original vial).Test strip udi# (b)(4).Note: manufacturer contacted customer on 9/21/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for e-0 and hi display.The expected fasting blood glucose test result range is unknown.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the living room; however customer was putting some strips in carrying case from the original vial.Customer was testing with test strips that were been outside of the vial for a long period of time.During the call on (b)(6) 2018, a back to back blood test was performed fasting by the customer and produced test results of e-0 and hi using true metrix meter.The test strip lot manufacturer's expiration date is 02/29/2020 and open vial date was one week ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Customer called in states the meter is reading hi display.Customer called in with e-0 and obtained hi.Customer is not concerned with other readings.Customer does not have an expected range.Customer was putting some strips in carrying case but storing strips in living room area.Customer tested from the open vial with a few strips and obtained hi.Advised customer to get a back up meter until she receives replacement system.Customer will follow up with her doctor for lab work and possibly seek an alternate meter due to e-0.Customer denies the need for medical attention and denies signs and symptoms of hyperglycemia at the time of call.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7943194
Report Number1000113657-2018-01009
Device Sequence Number11141505
Product Code NBW
UDI-Device Identifier00087701426520
UDI-Public(01)00087701426520
Combination Product (Y/N)N
Initial Reporter StateKY
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2921
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1